CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Rigidity theorem for harmonic maps with complex normal boundary conditions 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 18
Authors:  Li, Song-Ying;  Luo, Jie
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Harmonic maps  Pluriharmonic maps  Rigidity theorem  Neumann problem  
Cancellation and homotopy rigidity of classical functors 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2019, 卷号: 99, 期号: 1, 页码: 225-248
Authors:  Huang, Ruizhi;  Wu, Jie
Favorite  |  View/Download:14/0  |  Submit date:2019/03/11
FUNDAMENTAL THEOREM OF GEOMETRY WITHOUT THE SURJECTIVE ASSUMPTION 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2016, 卷号: 368, 期号: 10, 页码: 6819-6834
Authors:  Li, Baokui;  Wang, Yuefei
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Line-to-line transformations  Pappus' Theorem  g-reflections  affine transformations  Mobius transformations  
How many cages midscribe an egg 期刊论文
INVENTIONES MATHEMATICAE, 2016, 卷号: 203, 期号: 2, 页码: 655-673
Authors:  Liu, Jinsong;  Zhou, Ze
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Rigidity of holomorphic curves of constant curvature in G(2,5) 期刊论文
DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 2015, 卷号: 43, 页码: 21-44
Authors:  He, Ling;  Jiao, Xiaoxiang;  Zhou, Xianchao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Holomorphic curve  Gauss curvature  Veronese curve  Classification  Complex Grassmann manifold  
Perelman's W-entropy for the Fokker-Planck equation over complete Riemannian manifolds 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2011, 卷号: 135, 期号: 6-7, 页码: 871-882
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
REGULARITY OF ALMOST PERIODIC MODULO SCALING SOLUTIONS FOR MASS-CRITICAL NLS AND APPLICATIONS 期刊论文
ANALYSIS & PDE, 2010, 卷号: 3, 期号: 2, 页码: 175-195
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schrodinger equation  mass-critical  
CLOSED HYPERSURFACES WITH CONSTANT MEAN CURVATURE IN A SYMMETRIC MANIFOLD 期刊论文
OSAKA JOURNAL OF MATHEMATICS, 2008, 卷号: 45, 期号: 3, 页码: 747-756
Authors:  Xu, Hongwei;  Ren, Xin'an
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30